Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 10, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jan 13, 2007, 1:02 PM CST for McLennan County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2007, 1:02 PM CST (19:02 UTC)
- Expired
- Jan 13, 2007, 4:00 PM CST
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County McLennan County, TX
The radar
The Ft Hood radar (KGRK), 94 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 247 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 131904 FFWFWD TXC309-132200- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 102 PM CST SAT JAN 13 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... MCLENNAN COUNTY IN NORTH CENTRAL TEXAS * UNTIL 400 PM CST * AT 1259 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAINFALL ASSOCIATED WITH A CLUSTER OF SHOWERS AND THUNDERSTORMS MOVING THROUGH MCLENNAN COUNTY AND EXTENDING WELL TO THE SOUTHWEST. RADAR ESTIMATES INDICATE THAT BETWEEN 1 AND 2 INCHES OF RAIN HAS ALREADY FALLEN...WITH AN ADDITIONAL 1 TO 2 INCHES OF RAIN POSSIBLE IN A SHORT PERIOD OF TIME. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MART... WEST...WACO...NORTHCREST...LACY-LAKEVIEW...HALLSBURG AND BELLMEAD DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN. LAT...LON 3159 9760 3125 9734 3152 9681 3187 9704 $$ DUNN
4 follow-up statements
000 WGUS74 KFWD 131942 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 141 PM CST SAT JAN 13 2007 TXC309-132200- MCLENNAN TX- 141 PM CST SAT JAN 13 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR MCLENNAN COUNTY... AT 139 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT MODERATE TO HEAVY RAIN FROM NEAR MART...TO NEAR LORENA AND MOODY. MOVEMENT WAS NORTHEAST AT 35 MPH. FLOODING HAS BEEN REPORTED IN AND NEAR MART...AND FLOODING IS LIKELY OCCURRING IN EASTERN AND SOUTHERN PORTIONS OF THE COUNTY AS WELL. TRAVEL WITH EXTREME CAUTION IF YOU MUST VENTURE OUT THIS AFTERNOON. EXCESSIVE RUNOFF WILL CONTINUE THE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. LAT...LON 3159 9760 3125 9734 3152 9681 3187 9704 $$
000 WGUS74 KFWD 132017 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 216 PM CST SAT JAN 13 2007 TXC309-132200- MCLENNAN TX- 216 PM CST SAT JAN 13 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR MCLENNAN COUNTY... AT 215 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED MODERATE TO HEAVY RAIN CONTINUING OVER MUCH OF CENTRAL AND EASTERN MCLENNAN COUNTY. THE HEAVIEST RAIN WAS NEAR BELLMEAD AND EAST OF HEWITT. MOVEMENT WAS NORTHEAST AT 35 MPH. THIS IS A SIGNIFICANT FLOOD SITUATION. FLOODING HAS BEEN REPORTED IN AND NEAR MART. THE ADDITIONAL HEAVY RAIN WILL RESULT IN CONTINUED RUNOFF AND FLOODING...ESPECIALLY IN EASTERN MCLENNAN COUNTY...THROUGH LATE AFTERNOON. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN. LAT...LON 3159 9760 3125 9734 3152 9681 3187 9704 $$
000 WGUS74 KFWD 132102 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 301 PM CST SAT JAN 13 2007 TXC309-132200- MCLENNAN TX- 301 PM CST SAT JAN 13 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR MCLENNAN COUNTY... AT 258 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED LIGHT TO MODERATE RAIN OVER MUCH OF MCLENNAN COUNTY. HOWEVER...AN AREA OF HEAVY RAIN WILL MOVE INTO SOUTHEASTERN MCLENNAN COUNTY BY 315 PM. THIS RAIN WILL FALL ON AREAS THAT HAVE ALREADY RECEIVED SIGNIFICANT RAINFALL AND WILL CONTINUE THE FLOODING THREAT. EXCESSIVE RUNOFF FROM THE RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TURN AROUND...DONT DROWN. LAT...LON 3159 9760 3125 9734 3152 9681 3187 9704 $$
000 WGUS74 KFWD 132136 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 335 PM CST SAT JAN 13 2007 TXC309-132200- MCLENNAN TX- 335 PM CST SAT JAN 13 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR MCLENNAN COUNTY... AT 333 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO INDICATE MODERATE TO HEAVY RAIN OVER SOUTHERN AND EASTERN MCLENNAN COUNTY. THE HEAVIEST RAIN WAS JUST WEST OF RIESEL. MOVEMENT WAS NORTHEAST AT 35 MPH. THIS IS A DANGEROUS FLOOD SITUATION. COUNTY AND STATE LAW ENFORCEMENT HAS REPORTED SEVERAL ROADS FLOODED IN EASTERN PORTIONS OF THE COUNTY. AVOID TRAVEL IN THIS AREA IF AT ALL POSSIBLE. EXCESSIVE RUNOFF FROM THE RAINFALL WILL CONTINUE THE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. LAT...LON 3159 9760 3125 9734 3152 9681 3187 9704 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jan 13, 12:00 PM CST, 1 hour 2 minutes earlier.
Area forecast discussion, Jan 13, 12:00 PM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1200 PM CST SAT JAN 13 2007 .AVIATION... 1200 PM CST AWWDFW THROUGH 3 PM FOR DFW. MAY NEED TO BE EXTENDED IF FZDZ IS SIGNIFICANT THIS AFTERNOON. WILL CONTINUE TO UPDATE DFW OPS. MODERATE/HEAVY PRECIP WILL AFFECT DALLAS COUNTY FIRST FEW HOURS OF NEW TAF. PRIMARILY -FZDZ WITH IFR CIGS AND BR FOR DFW/FTW/AFW. CIGS AND VSBY WILL CONTINUE TO DETERIORATE...LIFR CIGS TO PREVAIL OVERNIGHT. FUTURE TAF ISSUANCES WILL FURTHER FINE-TUNING TIMING AND PARAMETERS WITH NEXT ROUND OF SIGNIFICANT PRECIP LATE TONIGHT. HEAVY PRECIP LOOKS TO BE AFTER DAYBREAK SUNDAY...LIGHTNING IN ADDITION TO HEAVY ICING WILL LIKELY REQUIRE EXTENDED AWW SUNDAY FOR DFW/DAL. THANKS TO CWSU ZFW FOR COORDINATION. 25 && .UPDATE... 1125 AM CST FREEZING TEMPERATURE LINE CURRENTLY NEAR A GAINESVILLE...DFW...TO LAMPASAS LINE AT THIS TIME. FIRST SURGE OF ARCTIC AIR HAS LOST SOME OF ITS MOMENTUM...BUT HAS STILL MANGED TO MOVE THROUGH ALL OF NORTH TEXAS AS OF 11 AM. ARCTIC AIR REINFORCEMENT (MOST EVIDENT FROM THE LOWER DEW POINTS)...CURRENTLY MOVING THROUGH CENTRAL OKLAHOMA AT THIS TIME... WILL CONTINUE MOVING SOUTH AND SHOULD ENTER INTO NORTH TEXAS THIS EVENING. THE HEAVIEST PRECIPITATION THIS AFTERNOON WILL FALL EAST AND SOUTH OF THE FREEZING LINE...NEAR AND EAST OF INTERSTATE 35. IN THE SUB FREEZING AIR...MAINLY LIGHT FREEZING RAIN OR FREEZING DRIZZLE IS EXPECTED WITH SOME POTENTIAL FOR LIGHT SLEET IN THE DEEPER COLDER AIR NEAR THE RED RIVER. WATER VAPOR SHOWS THE NEXT IMPULSE OF ENERGY OVER THE FAR WEST TEXAS. THIS LIFT WILL BRING ANOTHER ROUND OF RAIN/FREEZING RAIN/AND THUNDERSTORMS TO NORTH TEXAS OVERNIGHT INTO SUNDAY MORNING. IMPACTS WITH THIS SECOND ROUND OF PRECIPITATION COULD BE FAR GREATER DUE TO SEVERAL HOURS OF TEMPERATURES BELOW FREEZING AND MORE ROAD SURFACE BECOME ICE COVERED. WILL LEAVE CURRENT WARNINGS/WATCHES AND ADVISORIES IN PLACE FOR NOW. NO UPDATES NEEDED. 79 && .AVIATION... 540 AM AWFUL WEATHER TODAY FOR AVIATION...OR ANYTHING ELSE FOR THAT MATTER. MAY HAVE 2-4 MORE HOURS AT DFW/DAL BEFORE FZRA SETS IN. EXPECT FZRA/RA/VCTS TO CONTINUE THIS MORNING...BUT TAPER OFF THIS AFTERNOON AS FIRST SHORTWAVE EXITS. SHALLOW FRONTOGENESIS/ISENTROPIC ASCENT OVER FRONT WOULD SUPPORT -FZDZ/BR THROUGH THE AFTERNOON AND EVENING WITH VSBYS FLUCTUATING BETWEEN MVFR/VFR...BUT CIGS LIKELY HOLDING AT IFR OR WORSE. NEXT SHORTWAVE SHOULD BE REACHING THE AREA LATE TONIGHT AND SUNDAY AND HAVE SHOWN 2SM FZRA COMING IN AFTER MIDNIGHT IN ALL TAFS. ALSO INCLUDED A VCTS AFTER MIDNIGHT AS LAPSE RATES WILL SUPPORT ELEVATED THUNDERSTORMS. COULD BE SOME HEAVY FREEZING RAIN AND DE-ICING OPS AT DFW MAY HAVE TO BE SUSPENDED COMPLETELY SUNDAY MORNING. WILL CONTINUE TO MONITOR AND AMEND TAFS AS NEEDED. TR.92 && .DISCUSSION... 450 AM CST SHORT TERM (THROUGH 12Z MONDAY)... ONE OF THE MORE INTERESTING FORECASTS IN QUITE SOME TIME. WINTER WEATHER AND HEAVY RAINS WITH POSSIBLE FLOODING...ALL IN ONE PACKAGE. WILL BE BRIEF DUE TO TIME CONSTRAINTS BUT WILL TRY TO COVER ALL THE BASES. FIRST...THE WINTER WEATHER. WE HAVE EXPANDED THE ICE STORM WARNING SLIGHTLY EAST AND SOUTH AS THE FREEZE LINE CONTINUES TO SLIDE FASTER AND FARTHER THAN MODELS DEPICTED AND WE EARLIER THOUGHT. WE ALSO EXTENDED THE WARNING THROUGH SUNDAY NIGHT AS CONDITIONS WILL PERSIST THROUGHOUT THE TIME PERIOD. THE GFS HAS NOT HANDLED THIS EVENT VERY WELL WHILE THE NAM HAS BEEN CLOSER...ESPECIALLY WITH SURFACE TEMPERATURES...SO WE HAVE FOLLOWED THE NAM TEMP GUIDANCE. WHERE IT IS FREEZING NOW...WE DO NOT ANTICIPATE ANY SIGNIFICANT WARMUP FOR 48 HOURS SO THERE WILL BE LITTLE IMPROVEMENT IN ICE PROBLEMS. WE EXPECT THE FREEZE LINE TO TRAVEL SLIGHTLY MORE TO THE EAST AND SOUTH TODAY BUT NOT FAR...PARTIALLY DUE TO HEAVY RAINS (MORE ABOUT THAT LATER). THIS AREA MAY WAFFLE BACK AND FORTH FROM JUST BELOW FREEZING TO SLIGHTLY ABOVE...HENCE WE WILL CONTINUE THE FREEZING RAIN ADVISORY IN THIS AREA. IT WILL NOT RAIN CONTINUOUSLY THE NEXT 48 HOURS BUT WILL COME IN WAVES AS UPPER LEVEL IMPULSES TRAVERSE THE REGION. THE FIRST...COMING OUT OF THE BIG BEND AREA...WILL AFFECT THE AREA TODAY. THE SECOND ONE...PROGGED TO EJECT NORTHEAST LATE TONIGHT AND SUNDAY...COULD PRODUCE EVEN MORE PRECIP THAN TODAYS. SUNDAY NIGHT AND MONDAY SHOULD SEE THE LAST WAVE OF ENERGY TO BRING WINTER PRECIP. WITH THIS ADDITIONAL LIFT...THERE WILL BE AREAS OF HEAVY RAIN...JUST WHAT WE DONT NEED FALLING INTO FREEZING TEMPERATURES. ICE ACCUMULATION IN THE WARNING AREA WILL BE BAD TODAY...BUT WE EXPECT IT TO BECOME WORSE TONIGHT AND SUNDAY. BEFORE THE PRECIPITATION ENDS MONDAY...WE WILL LIKELY SEE A NUMBER OF POWER OUTAGES AFFECTING QUITE A FEW NORTH TEXANS. IN ADDITION...THESE HEAVY RAINS WILL WARM THE SURFACE AIR...SLIGHTLY...WHICH WILL ALLOW THE FREEZE LINE TO RETROGRADE SLIGHTLY...THEN SURGE BACK AFTER THE RAINS END. THUS SOME AREAS...MAINLY THOSE IN THE FREEZING RAIN ADVISORY AREA...MAY ALTERNATE BETWEEN LIGHT FREEZING RAIN AND HEAVY RAIN. TO THE EAST OF THE ICE STORM WARNING...WE EXPECT HEAVY RAINS AND POSSIBLE FLOODING WITH TOTAL RAINFALL AMOUNTS BETWEEN ONE AND THREE INCHES...WITH ISOLATED FOUR INCH AMOUNTS. BASICALLY...THE AREA NOT IN THE ICE STORM WARNING IS IN A FLOOD WATCH. LONG TERM DISCUSSION (MONDAY THROUGH FRIDAY)... MODELS ARE HITTING AT A FINAL BAND OF PRECIP MONDAY MORNING ACROSS MUCH OF THE CWA AS MID LEVEL FRONTOGENESIS OVERSPREADS THE AREA. THE HEAVIER AMOUNTS OF PRECIP WITH THIS SYSTEM WILL BE ACROSS THE SE CWA WHERE MORE MOISTURE WILL BE AVAILABLE. WE HAVE ISSUED A WINTER STORM WATCH FOR THE COUNTIES SE OF THE ICE WARNING AND FREEZING RAIN ADV FOR THE SUNDAY NIGHT AND MONDAY PERIOD. FREEZING RAIN AND SLEET WILL BE THE PREDOMINANT PRECIP TYPE MODES BEFORE ACTIVITY FINALLY SHIFTS SOUTHEAST OF THE CWA BY TUESDAY. RIGHT NOW WE ARE NOT SURE IF WARNING CRITERIA WILL BE MET...BUT THE WATCH IS A HEADS UP FOR A WINTER WEATHER ADVISORY OR WINTER STORM WARNING WHICH CAN BE BETTER ASSESSED BY THE LATER SHIFTS. TEMPERATURES WILL BE VERY COLD WITH A COUPLE NIGHTS OF TEENS IN THE OUTLYING AREAS MON-TUE. MAX TEMPS WILL ONLY GRADUALLY MODIFY AS ARCTIC HIGH PRESSURE SLOWLY MOVES OFF TO THE EAST. SOME HIGH LEVEL CLOUD COVER WILL REMAIN OVER THE SOUTHERN COUNTIES EARLY IN THE WEEK...BEFORE HIGH AND MID LEVEL CLOUDS SPREAD BACK INTO THE ENTIRE AREA WEDNESDAY NIGHT. THIS WILL BE AHEAD OF A SOUTHERN STREAM TROUGH...WHICH WILL BRING ANOTHER CHANCE OF PRECIP THURSDAY NIGHT AND INTO FRIDAY. THE GFS IS INDICATING FREEZING RAIN...BUT GIVEN THE WARM TEMPERATURES ALOFT...HAVE KEPT PRECIP ALL LIQUID AT THIS TIME. WITH CLOUDS AND RAIN POSSIBLE...DAY TIME TEMPS WILL REMAIN RATHER CHILLY...BUT LOWS SHOULD COME UP INTO THE MID 30S. 42 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 31 30 30 24 32 / 100 100 100 60 40 WACO, TX 35 32 35 29 33 / 100 100 100 80 60 PARIS, TX 37 30 32 24 33 / 100 100 100 60 30 DENTON, TX 30 29 30 23 31 / 100 100 100 40 30 MCKINNEY, TX 32 29 31 24 31 / 100 100 100 60 30 DALLAS, TX 31 31 31 25 32 / 100 100 100 60 40 TERRELL, TX 37 32 32 27 34 / 100 100 100 60 50 CORSICANA, TX 42 33 35 29 32 / 100 100 100 80 60 TEMPLE, TX 39 33 36 29 32 / 100 100 100 80 60 && .FWD WATCHES/WARNINGS/ADVISORIES... ICE STORM WARNING UNTIL 6 AM CST MONDAY FOR THE FOLLOWING ZONES: TXZ091>094-100>104-115>120-129>133-141>144-156-157. FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES: TXZ095-105>107-121>123-134-135-145>148-158>162-174-175. WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON FOR THE FOLLOWING ZONES: TXZ107-122-123-135-146>148-158>162-174-175. FREEZING RAIN ADVISORY UNTIL 6 AM CST MONDAY FOR THE FOLLOWING ZONES: TXZ095-105-106-121-134-145. && 79/25 06/91/77/20
Hazardous weather outlook, Jan 13, 5:51 AM CST, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 551 AM CST SAT JAN 13 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 551 AM CST SAT JAN 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT AT THE SURFACE AND AN UPPER LEVEL DISTURBANCE ARE BRINGING A MIXTURE OF WEATHER TO NORTH TEXAS TODAY THAT WILL LAST THROUGH THE WEEKEND. GENERALLY...THE WESTERN HALF WILL SEE WINTER PRECIPITATION TODAY...WHILE THE EAST WILL SEE HEAVY RAINS. FREEZING RAIN CAN BE EXPECTED IN AN ICE STORM WARNING AREA TODAY...GENERALLY ALONG AND WEST OF A BONHAM...DALLAS...MERIDIAN...LAMPASAS LINE. TOTAL ICE ACCUMULATIONS BETWEEN ONE QUARTER AND ONE INCH ARE POSSIBLE. ALONG AND JUST TO THE EAST OF THIS AREA...A FREEZING RAIN ADVISORY IS IN EFFECT FOR ICE ACCUMULATIONS LESS THAN ONE QUARTER OF AN INCH. ALL OF NORTH TEXAS TO THE EAST OF THE ICE STORM WARNING AREA IS UNDER A FLOOD WATCH. TOTAL RAINFALL AMOUNTS BETWEEN ONE AND THREE INCHES...WITH ISOLATED FOUR INCH AMOUNTS ARE POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS OVER ALL OF NORTH TEXAS THROUGH TONIGHT. SOME OF THE STORMS COULD BECOME STRONG AND PRODUCE SMALL HAIL...VERY HEAVY RAINS AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WINTER WEATHER WILL CONTINUE OVER THE REGION THROUGH MONDAY WHEN THE UPPER LEVEL SYSTEM FINALLY MOVES OUT OF THE AREA. THE ICE STORM WARNING AND THE FREEZING RAIN ADVISORY WILL REMAIN IN EFFECT THROUGH 6 AM MONDAY. A WINTER STORM WATCH IS IN EFFECT FOR THE SOUTHEASTERN PART OF THE REGION FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON. THE FLOOD WATCH WILL CONTINUE IN EFFECT THROUGH SUNDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS OVER ALL OF NORTH TEXAS SUNDAY. SOME OF THE STORMS COULD BECOME STRONG AND PRODUCE SMALL HAIL...VERY HEAVY RAINS AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... ISOLATED SPOTTER ACTIVATION MAY BE REQUIRED THROUGH TONIGHT.
In the hours before
Local storm report, Jan 13, 11:21 AM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1121 AM CST SAT JAN 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM FREEZING RAIN 4 W GRANBURY 32.44N 97.86W
01/13/2007 E0.05 INCH HOOD TX TRAINED SPOTTER
ICE ACCUMULATING ON TREES AND SURFACESLocal storm report, Jan 13, 11:23 AM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1123 AM CST SAT JAN 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 AM FLASH FLOOD 9 E GROESBECK 31.52N 96.38W
01/13/2007 LIMESTONE TX LAW ENFORCEMENT
SEVERAL ROADS WITH WATER OVER THEM...ACCIDENTS ON F.M.
39 SOUTH OF HIGHWAY 164.Local storm report, Jan 13, 11:52 AM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1152 AM CST SAT JAN 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM FREEZING RAIN 11 SW GAINESVILLE 33.52N 97.29W
01/13/2007 E0.10 INCH COOKE TX AMATEUR RADIO
ICE ACCUMULATION 1/8 INCH ON TREES/POWER POLES IN
ROSSTONLocal storm report, Jan 13, 12:19 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1219 PM CST SAT JAN 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM FLASH FLOOD 9 E GROESBECK 31.52N 96.38W
01/13/2007 LIMESTONE TX LAW ENFORCEMENT
WATER OVER THE ROAD ON F.M.39 NORTH OF HIGHWAY 164.Local storm report, Jan 13, 12:40 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1240 PM CST SAT JAN 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 PM FREEZING RAIN DUNCANVILLE 32.65N 96.91W
01/13/2007 E0.10 INCH DALLAS TX PUBLIC
ICE ON BRIDGES AT INTERSTATE 20/SPUR 408 INTERSECTIONLocal storm report, Jan 13, 1:02 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
102 PM CST SAT JAN 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM FLASH FLOOD 4 S HOLLAND 30.83N 97.40W
01/13/2007 BELL TX LAW ENFORCEMENT
FLOODING NEAR INDIAN CREEK...BARTLETT VICINITYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 9:09 PM CST | Freezing Rain Advisory | FWD | Anderson, Bell, Bosque, Collin, Dallas, Delta and 23 more | 69 hr |
| Jan 13, 5:13 AM CST | Winter Storm Watch | FWD | Anderson, Bell, Falls, Freestone, Henderson, Hopkins and 8 more | 36 hr |
| Jan 13, 5:22 AM CST | Flash Flood Watch | FWD | Anderson, Bell, Delta, Ellis, Falls, Freestone and 14 more | 33 hr |
| Jan 13, 8:49 AM CST | Flash Flood Warning | FWD | Bell, Milam | 3 hr |
| Jan 13, 10:26 AM CST | Flash Flood Warning | FWD | Falls, Limestone | 3 hr |
| Jan 13, 11:31 AM CST | Flash Flood Warning | FWD | Bell, Milam | 3 hr |
| Jan 13, 11:45 AM CST | Flash Flood Warning | FWD | Dallas, Tarrant | 2 hr |
| Jan 13, 12:47 PM CST | Flash Flood Warning | FWD | Freestone, Navarro | 3 hr |
| Jan 13, 1:18 PM CST | Flash Flood Warning | FWD | Falls, Limestone | 3 hr |
| Jan 13, 2:03 PM CST | Flash Flood Warning | FWD | Henderson, Van Zandt | 3 hr |
| Jan 13, 3:37 PM CST | Flash Flood Warning | FWD | Freestone, Navarro | 3 hr |
| Jan 13, 3:53 PM CST | Flash Flood Warning | FWD | McLennan | 2 hr |
| Jan 13, 4:02 PM CST | Flash Flood Warning | FWD | Falls, Limestone | 118 min |
| Jan 13, 5:00 PM CST | Flash Flood Warning | FWD | Henderson, Van Zandt | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.